1. Health

Discuss in my forum

Barbara Bradley Bolen, Ph.D.

Diarrhea After Antibiotic Use

By February 4, 2013

Follow me on:

Is the flu going around where you live? It seems as if everyone that I have talked to is just getting over the flu or some kind of infection. So far, I have blessfully been spared. Of course, the flu is a virus and thus is not helped by the use of an antibiotic, but there are plenty of other things going around that might make you think about asking your doctor for an antibiotic. Before you do so, see this excellent article by Amber Tresca, About.com Guide to Inflammatory Bowel Disease:

Related Reading from Dr. Bolen, Your IBS Guide

Facebook | Twitter | Google+ | Newsletter Signup | Forum


Comments
No comments yet. Leave a Comment
Leave a Comment

Line and paragraph breaks are automatic. Some HTML allowed: <a href="" title="">, <b>, <i>, <strike>
Top Related Searches
  • antibiotic use
  • diarrhea
  • gp
    1. About.com
    2. Health
    3. Irritable Bowel Syndrome

    ©2014 About.com. All rights reserved.

    We comply with the HONcode standard
    for trustworthy health
    information: verify here.